JournalsprimsVol. 34, No. 3pp. 277–290

On a Solution of a <i>q</i>-Difference Analogue of Laurieella's <i>D</i>-Type Hypergeometric Equation with |<i>q</i>| = 1

  • Michitomo Nishizawa

    Waseda University, Tokyo, Japan
On a Solution of a <i>q</i>-Difference Analogue of Laurieella's <i>D</i>-Type Hypergeometric Equation with |<i>q</i>| = 1 cover
Download PDF

Abstract

By using the double sine function, an integral solution of a q-difference analogue of Laurieella's D-type hypergeometric equation is constructed in the case when |q| = 1. Furthermore, its contiguity operators are considered.

Cite this article

Michitomo Nishizawa, On a Solution of a <i>q</i>-Difference Analogue of Laurieella's <i>D</i>-Type Hypergeometric Equation with |<i>q</i>| = 1. Publ. Res. Inst. Math. Sci. 34 (1998), no. 3, pp. 277–290

DOI 10.2977/PRIMS/1195144697